Advertisement

Siberian Mathematical Journal

, Volume 21, Issue 6, pp 857–860 | Cite as

Finite groups with a normalizer condition

  • L. I. Shidov
Article
  • 20 Downloads

Keywords

Normalizer Condition Finite Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. Sudzuki, “Finite groups of even order in which Sylow 2-groups are independent,” Ann. Math.,80, 58–77 (1964).Google Scholar
  2. 2.
    M. Hall Jr., Theory of Groups, Macmillan, New York (1950).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • L. I. Shidov

There are no affiliations available

Personalised recommendations